SciELO - Scientific Electronic Library Online

vol.31 issue2Hochschild-Serre Statement for the total cohomology author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


RAJ, Kuldip; SHARMA, Sunil K  and  GUPTA, Amit. Generalized difference entire sequence spaces. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.2, pp.169-195. ISSN 0716-0917.

In this paper we introduce difference entire sequence spaces and difference analytic sequence spaces defined by a sequence of modulus function F = (/¾) and study some topological properties and some inclusion relations between these spaces. We also make an effort to study some properties and inclusion relation between the spaces Tf(ÁÃ , u, p, q, ||., ···, .||) and Af(A^ , u, p, q, ||., ·· ·, .\\).

Keywords : Paranorm space; modulus function; solid; monotone; entire sequences; analytic sequences; paranorm space; n-normed space.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License